# SDR SWIA200413721

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,915 hours, 32,237 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0266
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED TO 45 DEGREES, RECEIVED CONTROL FAULT AND SWS ON MAP PANEL.  REPAIRED WIRE AS REQUIRED AT LT NACELLE ACTUATOR CONNECTOR.  REPLACED LEFT NACELLE FLAP ACTUATOR AND RIGHT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-08 AND MM 27-50-00.  OPERATIONAL CHECK GOOD.  P/N 308200-1007, S/N OFF 0170.
